Some preservation theorems in an intermediate logic

Mathematical Logic Quarterly 52 (2):125-133 (2006)

Abstract
We prove some preservation theorems concerning inductive and model-complete theories in the framework of semi-classical logic introduced in [1]
Keywords Semi‐classical logic  model‐complete theories  almost‐classical theories  inductive theories
Categories (categorize this paper)
DOI 10.1002/malq.200510019
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 46,425
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Submodels of Kripke Models.Albert Visser - 2001 - Archive for Mathematical Logic 40 (4):277-295.
A Logic Stronger Than Intuitionism.Sabine Görnemann - 1971 - Journal of Symbolic Logic 36 (2):249-261.
Elementary Intuitionistic Theories.C. Smorynski - 1973 - Journal of Symbolic Logic 38 (1):102-134.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Interpreting Classical Theories in Constructive Ones.Jeremy Avigad - 2000 - Journal of Symbolic Logic 65 (4):1785-1812.
Forcing in Proof Theory.Jeremy Avigad - 2004 - Bulletin of Symbolic Logic 10 (3):305-333.
Paraconsistent Logic and Model Theory.Elias H. Alves - 1984 - Studia Logica 43 (1-2):17 - 32.
Intuitionistic Completeness for First Order Classical Logic.Stefano Berardi - 1999 - Journal of Symbolic Logic 64 (1):304-312.
Some Model Theory of Abelian Groups.Paul C. Eklof - 1972 - Journal of Symbolic Logic 37 (2):335-342.
Fuzzy Horn Logic II.Radim Bělohlávek & Vilém Vychodil - 2006 - Archive for Mathematical Logic 45 (2):149-177.
On Translations of Complete First Order Theories.Seyed Mohammad Bagheri - 2003 - Mathematical Logic Quarterly 49 (1):87-91.
Inductive Inference in the Limit of Empirically Adequate Theories.Bernhard Lauth - 1995 - Journal of Philosophical Logic 24 (5):525 - 548.

Analytics

Added to PP index
2013-12-01

Total views
7 ( #935,450 of 2,286,302 )

Recent downloads (6 months)
2 ( #576,788 of 2,286,302 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature